Optimization of Rod Antennas of Mobile Phones

Jahn J, Kirsch A, Wagner C (2004)

Publication Type: Journal article, Original article

Publication year: 2004


Publisher: Springer Verlag (Germany)

Book Volume: 59

Pages Range: 37-51

DOI: 10.1007/s001860300318


Two types of rod antennas of mobile phones are optimized so that the radiated energy absorbed by the head or body of the user is reduced and the radiation intensity to other areas especially to the receiver is increased. The mathematical modelling of this problem leads to an infinite dimensional bicriterial optimization problem. It is shown that this optimization problem and a discretized version of this problem are solvable. The relationship between the infinite and finite dimensional optimization problem is investigated. Numerical results are presented for mobile phones working with the GSM standards 900 and 1800. © Springer-Verlag 2004.

Authors with CRIS profile

How to cite


Jahn, J., Kirsch, A., & Wagner, C. (2004). Optimization of Rod Antennas of Mobile Phones. Mathematical Methods of Operations Research, 59, 37-51. https://doi.org/10.1007/s001860300318


Jahn, Johannes, A. Kirsch, and C. Wagner. "Optimization of Rod Antennas of Mobile Phones." Mathematical Methods of Operations Research 59 (2004): 37-51.

BibTeX: Download